# SDR MASA200601441

- Difficulty date: May 28, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 5,619 hours, 5,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7110 EWR.  EMERGENCY EXIT LIGHT AT 12A INOP.  CONTRACT MX REPLACED THE INVERTER AND BATTERY PACK.  OP'S CHECK GOOD.
